# SDR MWEA060223

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,099 hours, 48,909 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FRAME ANGLE LONGERON ATTACH Y 731  X=10 TO X-15, BETWEEN LONGERON 29 LEFT AND 28 RIGHT CENTER CARGO BAY.
